# SDR USAAF99012

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: D21518405
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 10,613 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLT 8076 - EN ROUTE TO CLT AT FL240, THE OUTER PANE OF THE LEFT COCKPIT SLIDING WINDOW CRACKED.  FLIGHT WAS A NON-REVENUE FERRY FLIGHT.  AIRCRAFT LANDED CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT SLIDING WINDOW.  (M)
